Alert archive / Missouri / Wind Advisories in 2025
Wind Advisory 4, NWS St. Louis, MO
NWS St. Louis, MO issued this wind advisory at Mar 18, 2025, 1:18 PM CDT for 17 counties in Illinois; 29 counties in Missouri. It took effect at Mar 19, 2025, 10:00 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2025, 1:18 PM CDT (18:18 UTC)
- In effect from
- Mar 19, 2025, 10:00 AM CDT
- Expired
- Mar 20, 2025, 3:11 AM CDT
- In force
- 17 hr
- Issued by
- NWS St. Louis, MO
All 46 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2283 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
717 WWUS73 KLSX 181818 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 118 PM CDT Tue Mar 18 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-190930- /O.NEW.KLSX.WI.Y.0004.250319T1400Z-250320T0000Z/ Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- Including the cities of Saint Louis, Centralia, Salem, Washington, Vandalia, Hannibal, Saint Charles, Litchfield, Alton, Cahokia, Union, Mount Sterling, Belleville, Jefferson City, Quincy, Sparta, Bowling Green, Chester, Farmington, Pittsfield, Mexico, Fulton, Sullivan, Columbia, and Edwardsville 118 PM CDT Tue Mar 18 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of south central, southwest, and west central Illinois and central, east central, northeast, and southeast Missouri. * WHEN...From 9 AM to 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Delia
5 follow-up statements
148 WWUS73 KLSX 190827 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 327 AM CDT Wed Mar 19 2025 ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-047-048- 050>052-192330- /O.EXT.KLSX.WI.Y.0004.250319T1500Z-250320T0900Z/ Greene IL-Macoupin IL-Montgomery IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Knox MO-Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-Audrain MO-Moniteau MO-Cole MO- Callaway MO-Montgomery MO-Lincoln MO- Including the cities of Jefferson City, Mount Sterling, Mexico, Fulton, Columbia, Hannibal, Quincy, Pittsfield, Litchfield, and Bowling Green 327 AM CDT Wed Mar 19 2025 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CDT THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of south central, southwest, and west central Illinois and central, east central, and northeast Missouri. * WHEN...From 10 AM this morning to 4 AM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ064-065-069-070-074-079-100>102-MOZ049-059>065-072>075-084-085- 099-192330- /O.EXT.KLSX.WI.Y.0004.250319T1500Z-250320T0000Z/ Bond IL-Fayette IL-Clinton IL-Marion IL-Washington IL-Randolph IL- Madison IL-Saint Clair IL-Monroe IL-Osage MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-Washington MO-Saint Francois MO- Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO- Including the cities of Salem, Edwardsville, Belleville, Saint Louis, Washington, Farmington, Vandalia, Sullivan, Saint Charles, Alton, Centralia, Union, Chester, Cahokia, and Sparta 327 AM CDT Wed Mar 19 2025 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of south central and southwest Illinois and central, east central, and southeast Missouri. * WHEN...From 10 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Gosselin
368 WWUS73 KLSX 191923 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 223 PM CDT Wed Mar 19 2025 ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-047-048- 050>052-200900- /O.CON.KLSX.WI.Y.0004.000000T0000Z-250320T0900Z/ Greene IL-Macoupin IL-Montgomery IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Knox MO-Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-Audrain MO-Moniteau MO-Cole MO- Callaway MO-Montgomery MO-Lincoln MO- Including the cities of Fulton, Quincy, Litchfield, Bowling Green, Jefferson City, Columbia, Mexico, Mount Sterling, Pittsfield, and Hannibal 223 PM CDT Wed Mar 19 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Portions of south central, southwest, and west central Illinois and central, east central, and northeast Missouri. * WHEN...Until 4 AM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ064-065-069-070-074-079-100>102-MOZ049-059>065-072>075-084-085- 099-200000- /O.CON.KLSX.WI.Y.0004.000000T0000Z-250320T0000Z/ Bond IL-Fayette IL-Clinton IL-Marion IL-Washington IL-Randolph IL- Madison IL-Saint Clair IL-Monroe IL-Osage MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-Washington MO-Saint Francois MO- Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO- Including the cities of Cahokia, Salem, Edwardsville, Sullivan, Union, Chester, Farmington, Centralia, Sparta, Vandalia, Saint Charles, Washington, Alton, Saint Louis, and Belleville 223 PM CDT Wed Mar 19 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 30 mph with gusts up to 55 mph. * WHERE...Portions of south central and southwest Illinois and central, east central, and southeast Missouri. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Pfahler
941 WWUS73 KLSX 192213 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 513 PM CDT Wed Mar 19 2025 ILZ064-065-069-070-074-079-100>102-MOZ049-059>065-072>075-084-085- 099-200300- /O.EXT.KLSX.WI.Y.0004.000000T0000Z-250320T0300Z/ Bond IL-Fayette IL-Clinton IL-Marion IL-Washington IL-Randolph IL- Madison IL-Saint Clair IL-Monroe IL-Osage MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-Washington MO-Saint Francois MO- Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO- Including the cities of Alton, Cahokia, Union, Edwardsville, Centralia, Farmington, Saint Charles, Vandalia, Washington, Saint Louis, Sullivan, Salem, Chester, Sparta, and Belleville 513 PM CDT Wed Mar 19 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of south central and southwest Illinois and central, east central, and southeast Missouri. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-047-048- 050>052-200900- /O.CON.KLSX.WI.Y.0004.000000T0000Z-250320T0900Z/ Greene IL-Macoupin IL-Montgomery IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Knox MO-Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-Audrain MO-Moniteau MO-Cole MO- Callaway MO-Montgomery MO-Lincoln MO- Including the cities of Fulton, Quincy, Bowling Green, Mount Sterling, Litchfield, Mexico, Hannibal, Pittsfield, Columbia, and Jefferson City 513 PM CDT Wed Mar 19 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of south central, southwest, and west central Illinois and central, east central, and northeast Missouri. * WHEN...Until 4 AM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Carney
770 WWUS73 KLSX 200257 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 957 PM CDT Wed Mar 19 2025 ILZ064-065-069-070-074-079-100>102-MOZ049-059>065-072>075-084-085- 099-200400- /O.EXP.KLSX.WI.Y.0004.000000T0000Z-250320T0300Z/ Bond IL-Fayette IL-Clinton IL-Marion IL-Washington IL-Randolph IL- Madison IL-Saint Clair IL-Monroe IL-Osage MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-Washington MO-Saint Francois MO- Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO- Including the cities of Alton, Cahokia, Union, Edwardsville, Centralia, Farmington, Saint Charles, Vandalia, Washington, Saint Louis, Sullivan, Salem, Chester, Sparta, and Belleville 957 PM CDT Wed Mar 19 2025 ...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... Winds have diminished from earlier today. Therefore the Wind Advisory will be allowed to expire on time at 10 PM. $$ ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-047-048- 050>052-200900- /O.CON.KLSX.WI.Y.0004.000000T0000Z-250320T0900Z/ Greene IL-Macoupin IL-Montgomery IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Knox MO-Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-Audrain MO-Moniteau MO-Cole MO- Callaway MO-Montgomery MO-Lincoln MO- Including the cities of Fulton, Quincy, Bowling Green, Mount Sterling, Litchfield, Mexico, Hannibal, Pittsfield, Columbia, and Jefferson City 957 PM CDT Wed Mar 19 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portions of south central, southwest, and west central Illinois and central, east central, and northeast Missouri. * WHEN...Until 4 AM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Carney
001 WWUS73 KLSX 200811 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 311 AM CDT Thu Mar 20 2025 ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-047-048- 050>052-200915- /O.CAN.KLSX.WI.Y.0004.000000T0000Z-250320T0900Z/ Greene IL-Macoupin IL-Montgomery IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Knox MO-Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-Audrain MO-Moniteau MO-Cole MO- Callaway MO-Montgomery MO-Lincoln MO- Including the cities of Mount Sterling, Hannibal, Bowling Green, Columbia, Quincy, Pittsfield, Litchfield, Jefferson City, Fulton, and Mexico 311 AM CDT Thu Mar 20 2025 ...WIND ADVISORY IS CANCELLED... The threat has ended. $$ Gosselin
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this wind advisory went out at Mar 18, 11:45 AM CDT, 1 hour 33 minutes earlier. Its key messages:
- Unseasonably warm temperatures are expected today as highs reach into the upper 70s to low 80s.
- Critical fire danger is forecast again for parts of central and southeast Missouri this afternoon due to the combination of gusty southerly winds, low relative humidity values, and dry fuels. Elevated fire danger is expected for the remainder of the area.
- Another strong storm system will move through the region Wednesday/Wednesday night. Very strong wind gusts of 40-50+ mph are expected.
Area forecast discussion, Mar 18, 11:45 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1145 AM CDT Tue Mar 18 2025
.KEY MESSAGES...
- Unseasonably warm temperatures are expected today as highs reach
into the upper 70s to low 80s.
- Critical fire danger is forecast again for parts of central and southeast
Missouri this afternoon due to the combination of gusty
southerly winds, low relative humidity values, and dry fuels.
Elevated fire danger is expected for the remainder of the area.
- Another strong storm system will move through the region
Wednesday/Wednesday night. Very strong wind gusts of 40-50+ mph
are expected.
&&
.SHORT TERM... (Through Thursday)
Issued at 320 AM CDT Tue Mar 18 2025
Unseasonably warm conditions are forecast today as the 850-hPa
thermal ridge moves overhead and surface winds veer slightly more to
the southwest. With early morning low temperatures running about 25
degrees warmer than yesterday and sunshine this afternoon, readings
should have no problem climbing into the upper 70s to low 80s. Daily
records at both St. Louis (82F-2012) and Columbia (81F-1921) are in
jeopardy today.
Gusty southwesterly winds are expected this afternoon, with peak
gusts in the 35-40 mph range. The combination of these gusty winds,
low relative humidity values, and dry fuels are expected to yield
critical fire danger in portions of central and southeastern
Missouri. Elsewhere, relative humidity values are a bit higher and
elevated fire danger is likely.
Very mild conditions are forecast tonight with continued strong
southerly surface winds and increasing cloud cover. Lows areawide
are expected to range from the mid 50s to near 60 degrees, or about
20-25 degrees above normal for the date.
A strong surface low will move into the mid-Missouri Valley early
Wednesday morning and move eastward through the day. A cold front is
expected to move through the bi-state region during the day, with
veering winds and sharply falling temperatures in its wake. Very
strong winds will be the main story on Wednesday. Deterministic
models show a very strong pressure gradient, with soundings showing
deep mixing to around 750 hPa and winds at the top of the mixed
layer of 55-70 knots. In addition, winds are unidirectional within
the boundary layer, suggesting efficient transport of the higher
winds aloft to the surface. Sustained winds of 20-30 mph and gusts
of 40-50 mph are forecast areawide. A wind advisory likely will be
needed for this time period. High wind warning (60+ mph) gusts are
possible, but likely would be isolated with the EPS shows 10-20%
probabilities for 60+ mph wind gusts.
The cold front is forecast to pass through mostly dry, with only
moderate convergence along the boundary and capping aloft delaying
convective initiation. Isolated showers and thunderstorms are
possible in south-central Illinois, but better chances exist to our
east. Very limited (<300 J/kg) instability is forecast in our
eastern counties due to dewpoints only near 50 degrees and very weak
midlevel lapse rates.
A secondary cold front is forecast to move through Wednesday evening-
early overnight. A broad area of light precipitation is forecast to
move eastward across the CWA associated with the deformation zone
of the cyclone. Initially, the precipitation will fall as light
rain but should turnover to snow as surface temperatures drop into
the mid 30s. The chances of measurable snow is pretty high
(40-80%) northwest of of I-44 in Missouri and I-55 in Illinois
from the LREF. Chances for 1+" drops to 10-20% however in
northeast Missouri. Regardless, any snow should have no impact as
it will be falling with temperatures at or above freezing. In
addition, ground/road temperatures will be much warmer given a day
in the 70s/80s on Tuesday. Any snow that does fall is expected to
exclusively accumulate on elevated and grassy surfaces. By late
Thursday morning, any traces of this snow should be gone as
readings warm into the 40s.
Gosselin
&&
.LONG TERM... (Thursday Night through Monday)
Issued at 320 AM CDT Tue Mar 18 2025
A weak surface ridge is expected to move across the mid-Mississippi
Valley Thursday night, with southerly winds increasing through
Friday. Another midlevel shortwave trough is expected to pass east
through the bi-state region Friday afternoon/evening. This system
has even less to work with than its predecessor, with weak moisture
return ahead of the system. Chances of measurable rainfall only peak
out in the 30-50% range, with odds of a tenth of an inch dropping to
~10%. In other words, no substantial rainfall is expected with
this system.
Near normal temperatures are generally forecast for the end of the
week through this weekend, with highs in the upper 50s to mid 60s
and lows in the 30s to low 40s. The next chance of rain is centered
on Sunday as clusters of the 500-hPa height pattern show another
midlevel shortwave trough crossing the Upper Midwest. There are more
timing/track/strength differences with this feature, but there are
signs that there will be a bit more moisture to work with and
stronger mid/upper level forcing for ascent with this system.
Therefore, PoPs are already pretty high, in the 50-60% range. The
LREF also shows some pretty respectable probabilities for at least a
quarter inch of rain, ranging from 30-50%.
Gosselin
&&
.AVIATION... (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1141 AM CDT Tue Mar 18 2025
VFR flight conditions will continue through the period, however
gusty southwest flow will cause gusts to reach the mid 20s this
afternoon and evening. By tomorrow deep mixing will bring strong
winds to the surface and gusts are expected to reach the upper 30s
to low 40s starting tomorrow morning between 14-17Z and extending
into the evening hours beyond the TAF period. While low level
winds will be strong (40-50kts), surface winds are anticipated to
be strong enough to negate any low-level wind shear.
A cold front will move through the terminals tomorrow afternoon,
and while there is a low chance (<15%) that we could see a stray
shower or thunderstorm along the front, confidence is so low I
won't include a mention in my TAFs.
Delia
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory from 9 AM to 7 PM CDT Wednesday for Audrain MO-
Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln
MO-Madison MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-
Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Shelby MO-Warren MO-Washington MO.
Red Flag Warning until 8 PM CDT this evening for Boone MO-
Callaway MO-Cole MO-Crawford MO-Dent MO-Franklin MO-
Gasconade MO-Iron MO-Madison MO-Moniteau MO-Osage MO-
Reynolds MO-Saint Francois MO-Washington MO.
IL...Wind Advisory from 9 AM to 7 PM CDT Wednesday for Adams IL-Bond
IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
Montgomery IL-Pike IL-Randolph IL-Saint Clair IL-Washington
IL.
&&
WFO LSXHazardous weather outlook, Mar 18, 3:32 AM CDT, 9 hours 46 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 332 AM CDT Tue Mar 18 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-190845- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 332 AM CDT Tue Mar 18 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Critical fire danger is forecast today across portions of central and southeast Missouri. Please refer to the Red Flag Warning for more details. Elsewhere, elevated fire danger is expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a slight chance of thunderstorms in south-central Illinois Wednesday afternoon. Very gusty winds are forecast on Wednesday, with top speeds of 40-50 mph expected in the afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Gosselin
Nearby
Wind Advisories in Missouri, 2025Wind Advisories in Illinois, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.